Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pregnant, stressed out due to daily arguments, later had bad stomach cramps causing anxiety about miscarriage. Advice?

i have been very stressed out during my pregnancy, me and my partner have been arguing alot and i start crying and can t stop, afterwards i have bad stomach cramps .. and i get bad anxiety about having a miscarriage . I am worried that all this stressing is going to cause one. I am 21 weeks and 3 days. so far have had no bleeding just cramping that comes and goes..
Asked On : Mon, 17 Sep 2012
Answers:  2 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response


I am sorry to see you in this pain. However, sometimes 'letting go' is much better than anything else is. Anxiety, fights, arguments only worsen the relationships. For you, it is much more important to remain calm and mental health is very important in pregnancy. Please put all these on hold for some time until you deliver the baby. You can sort the issues later.

For now, please rest yourself, do not worry much, sleep for 2 hours in the noon, eat on time and much more than required.

I am happy that there is no bleeding until now and wish it continues the same throughout and deliver a healthy baby.

Life is pain, one should learn to walk through it and I am sure you will walk out successful.

For the cramps to subside, sufficient rest is required. If anytime in the process, the cramps increase in intensity or you develop bleeding per vagina, please get to your obstetrician at the earliest.

Take care, god bless.
Answered: Mon, 17 Sep 2012
I find this answer helpful
OBGYN Dr. Aishwarya's  Response
please dont worry,during pregnancy due to hormonal fluctuations and progesterone supplementation females feel low,try to relax urself..little discomfort is common..take ur folic acid,pyridoxine&progesterone supplements regularly and do ur followups timely..if there is menses sort of pain which radiates towards thighs or spotting report to doctor happy.
Answered: Mon, 17 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor